I've already asked a similar question but I've been on 10mg of citalopram for a little over a year and everything was going great until this past week my anxiety has returned with a vengeance and i have to see the psychiatrist in 2 days and i know he's going to want to increase the dose i guess I'm just wondering if its likely to work and if anybody else has had a similar experience.
Hi, i take Citalopram, i was started on 20mg and suffered terribly until my doctor ordered an increase, which changed everything, for the better. Quite often an increase does have a positive effect. And if it doesn't you can always reduce again. But i would definitely give it a go
Sousa89; Yes this can happen But just as the previous post your on a very low dose for this medication which is fine as long as it is working ,But now that it is not it's a good chance that the doctor may want to up the dose. Which is very common when they start to wear out on us.What most doctors do is get you on something at the lowest dose and side effects as possible and it was working for over a year.So the doctor may just want to raise it to where it well kick back in or sometimes they may add something to it to help boost it up but being your on this low of a dose It would not surprise me if the doctor wants to bring you up because it was working well for you.Don't dwell over what the doctor might do there are a lot of choices and the main thing is you want to have your anxiety etc under control. Try and have a good day.
Delila how long after increase is a fair trial? I am in the same boat.in response to your thread did the increase work for you sousa89
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Apr 2013 • 5 answers
Updated 8 Sep 2017 • 3 answers
Updated 25 Apr 2015 • 3 answers
Updated 8 Mar 2016 • 3 answers
Updated 31 Dec 2017 • 1 answer